# SDR 95ZZZX3524

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8735Z
- Make and model: Cessna P206D
- Aircraft serial: P2060535
- Engine: Cont IO520A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 639272A1
- Condition: Head Separated
- Location: Nr 5
- Stage of operation: CR
- Nature of condition: E, R, K
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED A LOUD 'BANG' AND IMMEDIATE ROUGH RUNNING ENGINE 10 MILES OUT FROM LANDING.  AIRPORT AND LANDING WERE MADE WITHOUT INCIDENT.  INSPECTION FOUND NR 5 CYLINDER HEAD HAD SEPARATED FROM CYLINDER BARREL.  ANNUAL INSPECTION HAD BEEN COMPLETED 11 HOURS PRIOR AND NR 5 COMPRESSION WAS 72/80 WITH NO EVIDENCE OF CRACKS.  ENGINE WAS A TCM FACTORY OVERHAUL WITH 818 HOURS TSMOH.  NOTE:  AD 86-13-04 DID NOT APPLY.
